Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 152, NWS Amarillo, TX

June 20, 2017Hutchinson County, Moore County, Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 20, 2017, 8:54 PM CDT for Hutchinson County, Moore County, Sherman County, Texas. It was in force for 83 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2017, 8:54 PM CDT (01:54 UTC)
Expired
Jun 20, 2017, 10:17 PM CDT
In force
83 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Hutchinson County, TX, Moore County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 87 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:00 PM CDTTSTM WND DMG10 Nw Sunray, TXPATIO ROOF WAS BLOWN OFF AND ALSO RIPPED THE METAL ROOF OFF PART OF THE HOUSE.
Jun 20, 9:03 PM CDTTSTM WND DMG16 Sse Stratford, TX5 TO 6 POWER POLES BLOWN OVER ONTO F.M. ROAD 1573 7 MILES EAST OF U.S. HIGHWAY 287.
Jun 20, 9:11 PM CDTTSTM WND DMG8 Nw Sunray, TXA MICROBURST ASSOCIATED WITH A SEVERE THUNDERSTORM DAMAGED CENTER PIVOTS OF IRRIGATION EQUIPMENT AND SNAPPED 13 POWERPOLES. THE DAMAGE PATH ASSOCIATED WITH THE MICROBURST HAD A PATH LENGTH OF 2.3 MILES...A PATH WIDTH OF 2.1 MILES...AND ENDED AROUND 912 PM CDT.
Jun 20, 9:28 PM CDTHAIL 0.884 W Sunray, TX
Jun 20, 10:00 PM CDTTSTM WND DMG10 Nw Sunray, TXPATIO ROOF WAS BLOWN OFF.
Jun 20, 10:00 PM CDTTSTM WND DMG10 Nw Sunray, TXPATIO ROOF WAS BLOWN OFF AND ALSO RIPPED THE METAL ROOF OFF PART OF THE HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
647 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
2792 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

329 
WUUS54 KAMA 210154
SVRAMA
TXC233-341-421-210330-
/O.NEW.KAMA.SV.W.0152.170621T0154Z-170621T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
854 PM CDT TUE JUN 20 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hutchinson County in the Panhandle of Texas...
  Southeastern Sherman County in the Panhandle of Texas...
  Northeastern Moore County in the Panhandle of Texas...

* Until 1030 PM CDT

* At 853 PM CDT, a severe thunderstorm was located 8 miles northwest
  of Sunray, or 17 miles southeast of Stratford, moving southeast at
  15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected. 

* Locations impacted include...
  Dumas, Cactus, Sunray and Pringle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3612 10162 3605 10162 3605 10155 3590 10140
      3577 10163 3574 10203 3614 10204 3625 10175
TIME...MOT...LOC 0153Z 329DEG 15KT 3612 10190 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
6 follow-up statements
021 
WWUS54 KAMA 210208
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
908 PM CDT TUE JUN 20 2017

TXC233-341-421-210330-
/O.CON.KAMA.SV.W.0152.000000T0000Z-170621T0330Z/
Hutchinson TX-Sherman TX-Moore TX-
908 PM CDT TUE JUN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN HUTCHINSON...SOUTHEASTERN SHERMAN AND NORTHEASTERN
MOORE COUNTIES...

At 908 PM CDT, a severe thunderstorm was located 5 miles northwest of
Sunray, or 15 miles north of Dumas, moving south at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Dumas, Cactus, Sunray and Pringle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3612 10162 3605 10162 3605 10155 3590 10140
      3577 10163 3574 10203 3613 10203 3623 10173
TIME...MOT...LOC 0208Z 338DEG 12KT 3608 10189 

HAIL...1.75IN
WIND...60MPH
 
$$

LG
313 
WWUS54 KAMA 210226
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
926 PM CDT TUE JUN 20 2017

TXC233-341-421-210330-
/O.CON.KAMA.SV.W.0152.000000T0000Z-170621T0330Z/
Hutchinson TX-Sherman TX-Moore TX-
926 PM CDT TUE JUN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN HUTCHINSON...SOUTHEASTERN SHERMAN AND NORTHEASTERN
MOORE COUNTIES...

At 926 PM CDT, a severe thunderstorm was located 4 miles west of
Sunray, or 12 miles north of Dumas, moving south at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Dumas, Cactus, Sunray and Pringle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3605 10161 3604 10154 3590 10140 3577 10163
      3574 10202 3608 10202 3615 10165 3612 10162
      3605 10162
TIME...MOT...LOC 0226Z 349DEG 11KT 3603 10190 

HAIL...1.75IN
WIND...60MPH
 
$$

LG
718 
WWUS54 KAMA 210244
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
944 PM CDT TUE JUN 20 2017

TXC421-210253-
/O.CAN.KAMA.SV.W.0152.000000T0000Z-170621T0330Z/
Sherman TX-
944 PM CDT TUE JUN 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERMAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3604 10154 3590 10140 3577 10163 3574 10202
      3605 10202 3605 10163
TIME...MOT...LOC 0243Z 328DEG 17KT 3594 10181 

$$

TXC233-341-210330-
/O.CON.KAMA.SV.W.0152.000000T0000Z-170621T0330Z/
Hutchinson TX-Moore TX-
944 PM CDT TUE JUN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN HUTCHINSON AND NORTHEASTERN MOORE COUNTIES...

At 943 PM CDT, a severe thunderstorm was located 5 miles south of
Sunray, or 10 miles northeast of Dumas, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Dumas, Cactus, Sunray and Pringle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3604 10154 3590 10140 3577 10163 3574 10202
      3605 10202 3605 10163
TIME...MOT...LOC 0243Z 328DEG 17KT 3594 10181 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
653 
WWUS54 KAMA 210256
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
956 PM CDT TUE JUN 20 2017

TXC233-341-210330-
/O.CON.KAMA.SV.W.0152.000000T0000Z-170621T0330Z/
Hutchinson TX-Moore TX-
956 PM CDT TUE JUN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WEST CENTRAL HUTCHINSON AND NORTHEASTERN MOORE COUNTIES...

At 956 PM CDT, a severe thunderstorm was located 11 miles east of
Dumas, moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

This severe thunderstorm will remain over mainly rural areas of west
central Hutchinson and northeastern Moore Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3598 10166 3590 10157 3577 10163 3575 10187
      3593 10192
TIME...MOT...LOC 0256Z 340DEG 20KT 3583 10177 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
421 
WWUS54 KAMA 210309
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1009 PM CDT TUE JUN 20 2017

TXC233-210319-
/O.CAN.KAMA.SV.W.0152.000000T0000Z-170621T0330Z/
Hutchinson TX-
1009 PM CDT TUE JUN 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HUTCHINSON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3584 10163 3577 10163 3575 10184 3586 10186
TIME...MOT...LOC 0309Z 340DEG 16KT 3577 10176 

$$

TXC341-210330-
/O.CON.KAMA.SV.W.0152.000000T0000Z-170621T0330Z/
Moore TX-
1009 PM CDT TUE JUN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EAST CENTRAL MOORE COUNTY...

At 1009 PM CDT, a severe thunderstorm was located 9 miles northwest
of Lake Meredith, or 13 miles southeast of Dumas, moving south at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

This severe thunderstorm will remain over mainly rural areas of east
central Moore County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3584 10163 3577 10163 3575 10184 3586 10186
TIME...MOT...LOC 0309Z 340DEG 16KT 3577 10176 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
041 
WWUS54 KAMA 210317
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1017 PM CDT TUE JUN 20 2017

TXC341-210327-
/O.CAN.KAMA.SV.W.0152.000000T0000Z-170621T0330Z/
Moore TX-
1017 PM CDT TUE JUN 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MOORE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3584 10163 3577 10163 3575 10184 3586 10186
TIME...MOT...LOC 0316Z 329DEG 15KT 3574 10174 

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 5:26 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 20, 5:26 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
526 PM CDT Tue Jun 20 2017

.AVIATION...
A few thunderstorms may affect the DHT and GUY TAF sites this
evening. The strongest storms will be capable of producing hail
and gusty winds. At this point, it looks like the showers and
storms will dissipate before moving near the AMA TAF site.
Southerly winds will be around 10 knots or less overnight, but
then they will increase by mid morning on Wednesday. Skies are
expected to remain VFR outside of thunderstorms.

&&

.PREV DISCUSSION... /Issued 413 PM CDT Tue Jun 20 2017/

DISCUSSION...
Latest satellite image is showing cumulus cloud building across
most of the Panhandles, especially across the western Panhandles
near the surface trough over NE New Mexico and SE Colorado where
showers and storms are initiating over the high terrain as well
into portions of SW Kansas. Satellite wind profiles of
northwesterly flow of 15-25 kts at 600-450 hPa shows perhaps
enough flow to move these storms into the northern and western
Panhandles. As the storms move east, latest hi-res analysis shows
good DCAPE environment of around 1500 J/kg in-conjunction with
shear of 30-40 kts. With supporting inverted-v forecast soundings
over parts of the northern Panhandles, if storms make it into our
region, strong winds will be the primary threat. Large hail cannot
also be completely ruled out. Storms should dissipate as we lose
daytime heating into the evening hours. Low temperatures tonight
will range from the mid 60s to lower 70s.

This similar pattern of diurnally driven storms will continue
throughout the remainder of the work week with best chances across
the northern and western Panhandles. As an upper level high
pressure sits over AZ/NM, these bouts of energy riding over the
ridge will help initiate convection over the high terrain over CO
and NM and move southeast over our region. Some of the storms on
Wednesday could also be strong and will be monitored with updates
to the forecast as we get closer.

A cold front will slowly move from north to south across the
Panhandles during the day on Friday. Along and out ahead of the
front, showers and storms may develop with the given surface
forcing. Latest 25/12Z models are not in accord once we go past
Friday night. ECMWF is drier compared to the GFS going forward as
the main 800-600 hPa temperatures advection lags behind the main
front. This may provide additional mid level instability as the
temperature contrast swings thorough the region, hence slight
chances POPS remains through the weekend as a surface trough may
set up across eastern NM providing diurnally driven convection.
Blended guidance reflects current precipitation forecast. The
main weather change behind the front will be nice cool air
returning to region with highs on Sunday in the 70s.

Upper level ridge of high pressure looks to build back north as
we go into next week. This will bring tranquil conditions back to
the region, with only a slight chance of a shower or storm in the
far western areas. Otherwise, temperatures will warm up to near or
slightly above average as we go into next week.

Meccariello

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

15/16
Hazardous weather outlook, Jun 20, 4:27 PM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
427 PM CDT Tue Jun 20 2017

OKZ001>003-TXZ001>020-211100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
427 PM CDT Tue Jun 20 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are possible across the northern and western
Panhandles through the early evening hours. Some of these storms
may produce strong winds and large hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible across much of the Oklahoma and
Texas Panhandles Wednesday through Monday. Some storms that
develop will have the potential to become strong.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Jun 20, 6:57 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Amarillo TX
657 PM CDT TUE JUN 20 2017

OKZ001-210100-
Cimarron OK-
657 PM CDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIMARRON COUNTY
UNTIL 800 PM CDT...

At 657 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Campo, or 18 miles north of Boise City, moving
southeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Keyes and Sturgis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3699 10203 3673 10203 3667 10242 3699 10270
TIME...MOT...LOC 2357Z 309DEG 14KT 3700 10256

LG
Special weather statement, Jun 20, 8:07 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Amarillo TX
807 PM CDT TUE JUN 20 2017

TXZ002-003-007-210200-
Sherman TX-Hansford TX-Moore TX-
807 PM CDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HANSFORD...SHERMAN
AND NORTHEASTERN MOORE COUNTIES UNTIL 900 PM CDT...

At 807 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Stratford, moving southeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Cactus and Sunray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3624 10149 3605 10162 3595 10193 3628 10213
      3641 10195
TIME...MOT...LOC 0107Z 310DEG 15KT 3629 10196

LG
Special weather statement, Jun 20, 8:39 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
839 PM CDT TUE JUN 20 2017

TXZ002-003-007-008-210215-
Hutchinson TX-Sherman TX-Hansford TX-Moore TX-
839 PM CDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUTCHINSON...
SOUTHWESTERN HANSFORD...SOUTHERN SHERMAN AND NORTHEASTERN MOORE
COUNTIES UNTIL 915 PM CDT...

At 838 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Cactus, or 14 miles southeast of Stratford, moving
southeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Cactus and Sunray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3619 10207 3631 10189 3618 10153 3594 10151
      3588 10190
TIME...MOT...LOC 0138Z 304DEG 17KT 3617 10192

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:07 PM CDTSpecial Weather StatementAMASherman53 min
Jun 20, 8:39 PM CDTSpecial Weather StatementAMASherman36 min
Jun 20, 9:49 PM CDTSpecial Weather StatementAMADeaf Smith56 min
Jun 20, 10:47 PM CDTSpecial Weather StatementAMASherman58 min
Jun 20, 11:07 PM CDTSevere Thunderstorm WarningAMASherman53 min
Jun 20, 11:59 PM CDTSevere Thunderstorm WarningAMADallam, Sherman26 min
Jun 21, 12:28 AM CDTSpecial Weather StatementAMASherman62 min
Jun 21, 12:34 AM CDTSpecial Weather StatementAMAMoore56 min
Jun 21, 1:28 AM CDTSpecial Weather StatementAMAPotter62 min
Jun 21, 3:15 AM CDTSpecial Weather StatementAMAGray60 min
Jun 21, 3:24 AM CDTSpecial Weather StatementAMADonley66 min
Jun 21, 3:38 PM CDTSpecial Weather StatementAMADallam52 min
Jun 21, 3:44 PM CDTSevere Thunderstorm WarningAMADallam61 min
Jun 21, 4:41 PM CDTSpecial Weather StatementAMADallam64 min
Jun 21, 4:52 PM CDTSevere Thunderstorm WarningAMADallam40 min
Jun 21, 5:35 PM CDTSpecial Weather StatementAMAOldham40 min
Jun 21, 5:59 PM CDTSpecial Weather StatementAMAOldham61 min
Jun 21, 6:02 PM CDTSpecial Weather StatementAMAHartley73 min
Jun 21, 6:15 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter90 min
Jun 21, 6:39 PM CDTSpecial Weather StatementAMAOldham36 min
Jun 21, 6:48 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham72 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.